Finite simple groups with cyclic centralizers for elements of odd
Algebra i logika, Tome 13 (1974) no. 3, pp. 256-264
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{AL_1974_13_3_a1,
author = {V. M. Busarkin and B. K. Durakov},
title = {Finite simple groups with cyclic centralizers for elements of odd},
journal = {Algebra i logika},
pages = {256--264},
year = {1974},
volume = {13},
number = {3},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/AL_1974_13_3_a1/}
}
V. M. Busarkin; B. K. Durakov. Finite simple groups with cyclic centralizers for elements of odd. Algebra i logika, Tome 13 (1974) no. 3, pp. 256-264. http://geodesic.mathdoc.fr/item/AL_1974_13_3_a1/